# SDR CALA2016081195618

- Difficulty date: June 16, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 50,388 hours, 21,088 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU UNIT AFT L MESSAGE PRESENT AFTER ACCOMPLISHING CABIN OPS TEST.   CYCLED CIDS 1&2 CB'S, RESET CIDS.  RETEST OPS, ALL NORMAL
